History


Help on query formulation
The mathematics of infectious diseases. (Smittsamma sjukdomars matematik.) (Swedish. English summary)
Normat 58, No. 2, 63-75 (2010).
From the abstract: The article deals with the mathematics of infectious diseases. First two simple deterministic models are considered, involving a system of nonlinear differential equations. In addition, stochastic models are introduced, along with a study of graphs to model social connectivity. Finally, practical applications are discussed.
Classification: M65 I75
Valid XHTML 1.0 Transitional Valid CSS!